Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: Effexor


 EvilZebras - Fri Apr 01, 2005 10:59 pm

I just started taking these pills called Effexor and I was wondering if they had any long term effects or symptoms? I heard they could serverly damage your liver.
 Theresa Jones, RN - Sat Apr 02, 2005 7:16 am

User avatar Hi EvilZebras,
I am not aware of any documented long term side effects of Effexor. However, one of the warnings of this medication is that your doctor should be aware of any liver problems that way dosage adjustments may be made and periodic blood work can be done to monitor liver function.
Sincerely,
Rntdj

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us